It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Statin drugs deplete your body of CoQ-10. In Canada they tell them they must take the supplement with their statin drugs. Here in the USA, they do not mention it. You can find CoQ-10 in the vitamin section of any drug store or any store that sells them.

You need to report the muscle pain to your doctor immediately though. It could be rhabdomyolysis which is a known and dangerous side effect of statins, especially if you are female. Rhabdomyolysis is the rapid breakdown of skeletal muscle tissue. The muscle damage may be caused by physical,chemical, or biological factors but is a well known side effect of statin drugs. If your doctor don't know that he is not doing his homework.

Have you tried lowering it through changing your diet? I wished I'd tried that before my statin damage was done but I did change my eating habits and not only did I lower my cholesterol (TO low for me) but I also lost 45 pounds.





All times are GMT -7. The time now is 04:07 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!